# SDR UPS97223188

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621019
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-00 AND DWG 727-33A006.
